# SDR DALA2025071105228

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 28,021 hours, 10,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1068562) FOUND DAMAGE AT STA 807 BY S-2R. ACCOMPLISHED REPAIR INSTRUCTIONS 4 A-E PER SRM 53-00-01-2R-35.
